# SDR CA971210016

- Difficulty date: November 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bag BAE146200A
- Engine: Lyc ALF502R5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windscreen
- Part number: NP17121
- Condition: Shattered
- Location: Pilots
- Part time: 9,127 hours
- Component: Ppg
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) CAPTAIN'S 'B' WINDSCREEN SHATTERED (OUTER PANEL) IN-FLIGHT.  PART TC:  7,695.
